# SDR ASAA2022112640928

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 37,588 hours, 11,742 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: H504C
- Part serial: 19071
- Condition: Faulty
- Location: Ailerons
- Part time: 37,588 hours, 11,742 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, A/P ON & IN TRIM, AILERON TRIM SHOWS 1.5 UNITS LEFT-SIMILAR WITH A/P A&B-RUDDER TRIM NORMAL. GROUNDED - YES. PERFORMED DFCS TEST B737-900 FIM 22-11 TASK 801. VALUES FOR A AND B WERE 0.35, BITE LIBRARY TEST 31 FAILED FOR AILERON. REMOVED AND REPLACED AIL POS SENSOR REF B737-900 AMM 22-11-29. ADJUSTED SENSOR REF AMM 22-11-29 CH A READS 0.01, CH B READS -0.02. SCREENS 52.02 AND 52.03 STILL SHOW OUT OF LIMITS. CHECK OF AIL ACT VALUES SHOW WITHIN LIMITS REF AMM 22-11-25. FAILS FOR THE AIL POS-1 MSG 22-11145 AND AIL POS-2 MSG 22-11146. PERFORMED AILERON TRAVEL TEST PER AMM 27-11-00-700-809 OPS CK GOOD. AILERON TRAVEL IN LIMITS. PERFORMED AILERON CONTROL WHEEL FORCE TEST PER AMM 27-11-00-700-805. OPS CK GOOD. PERFORMED AILERON TENSION CHECK OF CABLES PER AMM TASK 27-11-00-820-801. TENSION CHK OF CABLES IN LIMITS. OPS CHK GOOD. PERFORMED AUTOPILOT AILERON ACTUATOR ADJUSTMENT REF AMM 22-11-25-820-801. PERFORMED ALL BITE LIBRARY TESTS WITH NO FAULTS FOUND REF AMM 22-11-00-740-806. ALL LLM TESTS PASS. WITH EITHER A/P A OR B ENGAGED DURING TESTING, AILERON TRIM SHOWS 0.0 UNITS. ETOPS GROUND VERIFICATION SUCCESSFUL.
